Article citationsMore>>

R. Hirota, “Exact Solutions of the Modified Korteweg-de Vries Equation for Multiple Collisions of Solitons,” Journal of the Physical Society of Japan, Vol. 33, No. 5, 1972, pp. 1456-1458. doi:10.1143/JPSJ.33.1456

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top